Translator Disclaimer
March 2013 Characterizing quantifier extensions of dependence logic
Fredrik Engström, Juha Kontinen
J. Symbolic Logic 78(1): 307-316 (March 2013). DOI: 10.2178/jsl.7801210

Abstract

We characterize the expressive power of extensions of Dependence Logic and Independence Logic by monotone generalized quantifiers in terms of quantifier extensions of existential second-order logic.

Citation

Download Citation

Fredrik Engström. Juha Kontinen. "Characterizing quantifier extensions of dependence logic." J. Symbolic Logic 78 (1) 307 - 316, March 2013. https://doi.org/10.2178/jsl.7801210

Information

Published: March 2013
First available in Project Euclid: 23 January 2013

zbMATH: 1273.03134
MathSciNet: MR3087078
Digital Object Identifier: 10.2178/jsl.7801210

Rights: Copyright © 2013 Association for Symbolic Logic

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.78 • No. 1 • March 2013
Back to Top